# SDR YENA2020110400520

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 39,347 hours, 25,394 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SHEAR TIE FLOOR STRUCTURE LOCATED FRAME 88 STRINGER 27R TO STR 28R ON AFT CARGO COMPARTMENT (1 EA) CPCP RELATED 53-23-018-0428.  REMOVED AND REPLACED SHEAR TIE FLOOR STRUCTURE LOCATED FRAME 88 STRINGER 28R AT AFT GALLEY AREA, IAW E190 SRM 51-40-08 AND DRAWING 170-65180-433.  TOOL USED CALIPER P/N: 500-193, S/N: 1116083, DUE DATE: SEP-10-2021.  ACCOMPLISHED ON AEROMAN NRC 2020-317341 WO: 2020 348/1.  CLASSIFIED AS MAJOR.
